The Annals of Statistics

Exponentially Bounded Stopping Times of Invariant SPRT's in General Linear Models: Finite $\operatorname{mgf}$ Case

S.-S. Perng

Full-text: Open access

Abstract

A general theorem which is useful in proving the exponential boundedness of the stopping time of sequential tests for parameters in general linear models is formulated; this theorem is formulated under the assumptions that the squared error has a finite moment-generating function and the sequence of the running averages of the concomitant variables converges. Applications are given.

Article information

Source
Ann. Statist., Volume 6, Number 1 (1978), 85-91.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176344067

Digital Object Identifier
doi:10.1214/aos/1176344067

Mathematical Reviews number (MathSciNet)
MR472155

Zentralblatt MATH identifier
0374.62080

JSTOR
links.jstor.org

Subjects
Primary: 62L10: Sequential analysis
Secondary: 62J10: Analysis of variance and covariance 62H15: Hypothesis testing

Keywords
Invariant SPRT exponentially bounded stopping time linear models

Citation

Perng, S.-S. Exponentially Bounded Stopping Times of Invariant SPRT's in General Linear Models: Finite $\operatorname{mgf}$ Case. Ann. Statist. 6 (1978), no. 1, 85--91. doi:10.1214/aos/1176344067. https://projecteuclid.org/euclid.aos/1176344067


Export citation